# SDR TC8A98086

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF RW 29, NR 4 ENGINE ERRONEOUS EPR INDICATION, ALL OTHER INDICATIONS NORMAL.  COMPRESSOR STALL AT APPROX 60 KTS, ABORTED TAKEOFF. TAXIED TO RW 11, TAKEOFF NORMAL, SET NR 4 ENGINE POWER BY N1, WIND 110, 4 KTS.  INSPECTED NR 4 ENGINE BLADES PER PW MM 72-0, NO DEFECTS NOTED.  CLEANED AND LUBRICATED NR 4 ENGINE PRBC PER MD MM 75-30-3.  PERFORMED ENGINE RUN UP AND COULD NOT REPEAT STALLS.  NR 4 ENGINE EPR INDICATION DEFERRED AS PER MEL 77-1, TRANSFERRED TO DMI 8943.
